# SDR RAIA961203

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: AC63742
- Condition: Failed
- Location: Lt Mlg
- Part time: 7,690 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE NOT FUNCTIONING PROPERLY.  REPLACED BRAKE CONTROL VALVE.  (M)
